JMPM: Jurnal Matematika dan Pendidikan Matematika

JMPM: Jurnal Matematika dan Pendidikan Matematika (e-ISSN: 2502-9878, p-ISSN: 2502-986X) is a journal publishes original research and review articles in the field of mathematics and mathematics education. This journal published twice a year (in March and September).

Journal Homepage Image

Announcements

 
No announcements have been published.
 
More Announcements...

Vol 3, No 1 (2018): Maret

Table of Contents

Ananto Wibowo
Abstract views: 376 | PDF (Bahasa Indonesia) views: 244
1-10
Loviga Denny Pratama
Wahyu Lestari
Jailani Jailani
Abstract views: 223 | PDF (Bahasa Indonesia) views: 205
11-21
Setiaji Nugroho
Ali Shodikin
Abstract views: 73 | PDF (Bahasa Indonesia) views: 79
22-32
Dian Mustofani
Ahmad afif
Abstract views: 82 | PDF (Bahasa Indonesia) views: 58
33-43
Dinita Rahmalia
Abstract views: 26 | PDF (Bahasa Indonesia) views: 12
44-52
Rizal Dian Azmi
Siti Khoiruli Ummah
Abstract views: 39 | PDF (Bahasa Indonesia) views: 29
53-60
Puji Nurfauziah
Linda Faudziah
Siti Nuryatin
Indri A Mustaqimah
Abstract views: 53 | PDF (Bahasa Indonesia) views: 38
61-70
Abstract views: 68 | PDF (Bahasa Indonesia) views: 32
71-83